# SDR SWAA2022021055062

- Difficulty date: March 27, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 48,832 hours, 28,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SPLICE STRAP AT STA. 887 HAS EXFOLIATED CORROSION. / REMOVED AND REPLACED STRAP PER SRM 51-40-2 .
